Curcumin for Crohn’s: Is it a good idea?

We have posted about Curcumin Turmeric in the past here and here and here.

During a phone call with a customer, we were asked if there is any information on the use of curcumin turmeric for Crohn’s Disease?

There is quite a bit, actually…and it all looks very compelling.

This is because Crohn’s is an inflammation of the large intestine. As curcumin is a powerful anti-inflammatory, it should provide some relief in not only Crohn’s, but also ulcerative colitis, and also celiac disease.

As sufferers know, Crohn’s Disease is an inflammatory condition of the large intestines. It is routinely treated with anti-inflammatory medications, such as steroids and aspirin-like drugs.

Last year, a good review article (PDF here) on the use of curcumin for inflammatory bowel disease was published, with a short discussion on curcumin for Crohn’s Disease.

According to the authors: Crohn's Disease report

The Crohn’s disease group also reported symptomatic improvements of fewer bowel movements, less diarrhea, and less abdominal pain and cramping…

So the data, while limited, suggest that curcumin turmeric may indeed help. It certainly makes sense, given that a) Crohn’s is an inflammatory disease, and b) curcumin turmeric is a strong anti-inflammatory supplement.

Plus, it’s much safer than the steroids used to treat these conditions.

Follow this link to learn more about Longvida RD, the only curcumin turmeric supplement with the special formula needed to bring you relief…fast.

Turmeric Curcumin Side Effects

We’re frequently asked if taking curcumin for Crohn’s will lead to side effects.

It’s an especially important question since taking Longvida will result in more curcumin in your system in the first place.

In the study referenced earlier, no patient dropped out of the study due to curcumin-related side effects.

Curcumin, like any other supplement, has been known to cause mild stomach discomfort. In fact, if you have a history of stomach ulcers, you should probably talk to your doctor before taking curcumin.

There are other reports that curcumin could cause a mild yellowing of the skin. Again, this is a good sign, as it means the curcumin is actually getting out of the pill and into the circulation!

curcumin turmeric